# SDR SWAA2022013154923

- Difficulty date: December 18, 2021
- Submitted: January 31, 2022
- Operation: Air carrier
- Aircraft: N944WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36659
- Aircraft time: 38,945 hours, 23,467 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Condition: Corroded
- Location: Aft Cargo Bay
- Stage of operation: UK
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION SUPPORT ZEE LOCATED BS727 TO BS847 LBL21 WL156 AFT CARGO COMPARTMENT ; 2021-567312 / [01] TOOL USED: ULTRASONIC THICKNESS GAGE P/N: 45MG S/N: 130066401 DUE DATE: 17-JUN-22; [02] REPLACED SUPPORT LOCATED BS727 TO BS847 LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG#146A7500 SHEET 61 REV -. MATERIAL USED: BAC1496-377 7075T62 P.O. 2021 210361. SEE INDIVIDUAL SIGN OFF BELOW.; [03] CORRECTED STEP 2: REPLACED SUPPORT ZEE LOCATED BS727 TO BS847 LBL21 WL156 AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 SRM 51-10-02 ITEM 9 AND DWG#146A7500 SHEET 61 REV -.
